# SDR AALA990419

- Difficulty date: March 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N895AA
- Make and model: Boeing 727223
- Aircraft serial: 22011
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Ws 468
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON FRONT SPAR LOWER CHORD, LOWER WING L/E PANEL LAND AT NR 3 SLAT INBOARD TRACK.  BLENDED OUT CORROSION.  INSTALLED REPAIR STRAP PER B727 AARD 57-30-00-2 PAGE 1 AND 2 AND 3.  TREATED, PRIMED AND PAINTED AREA.  (M)
